# SDR AALA202312145396

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 65,397 hours, 27,531 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR HANDLE RAISES OUT OF THE STOWED POSITION AFTER TAKE OFF.  HANDLE WILL NOT GO TO THE STOWED POSITION UNTIL DEPRESSURIZED AFTER LANDING. NO FLIGHT DECK INDICATIONS. MAINTENANCE ADJUSTED THE LEFT AFT SERVICE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
